MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Model Number AVALON TOCO MP TRANSDUCER
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by philips field service engineer (fse), who went onsite.The fse performed a visual inspection and found the membrane torn.The fse performed a function test, and there was no connection to the ctg.The fse determined that the housing was defective, but housing is not available as a spare part.No repair is possible, only replacement.Based on the results of the analysis, the fse determined that the defect is attributable to misuse.The issue was resolved by providing a replacement transducer.Section e: reporting institution phone #: (b)(6).Section e: reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on the avalon toco mp transducer indicating that the toco measurement was unreliable, and there was material damage present on the underside.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
AVALON TOCO MP TRANSDUCER
Common Device Name
MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25376909
Report Number9610816-2026-101085
Device Sequence Number10552004
Product Code HFM
UDI-Device Identifier00884838021471
UDI-Public(01)00884838021471
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON TOCO MP TRANSDUCER
Device Catalogue NumberM2734B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown